MathSciNet Relay Station
MathSciNet bibliographic data
MR1027089 (91c:28012) 28C10
Ciesielski, Krzysztof Isometrically invariant extensions of Lebesgue measure. Proc. Amer. Math. Soc. 110 (1990), no. 3, 799–801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement